Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 128, NWS Austin/San Antonio, TX

May 24, 2020Travis County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2020, 5:58 PM CDT for Travis County, Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2020, 5:58 PM CDT (22:58 UTC)
Expired
May 24, 2020, 7:00 PM CDT
In force
62 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Travis County, TX

The radar

The Ft Hood radar (KGRK), 50 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 5:58 PM CDTHAIL 12 Se Sunset Valley, TX1 INCH HAIL REPORTED.
May 24, 5:58 PM CDTHAIL 1.251 E Sunset Valley, TXREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 24, 6:00 PM CDTHAIL 1.5Sunset Valley, TXTRAINED SPOTTER OBSERVED HAIL 1.5 INCHES.
May 24, 6:05 PM CDTHAIL 1.52 E Sunset Valley, TXREPORT FROM MPING: PING PONG BALL (1.50 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2020-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2020-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1546 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

498 
WUUS54 KEWX 242258
SVREWX
TXC453-250000-
/O.NEW.KEWX.SV.W.0128.200524T2258Z-200525T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
558 PM CDT Sun May 24 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Travis County in south central Texas...

* Until 700 PM CDT.

* At 557 PM CDT, a severe thunderstorm was located over Austin
  Bergstrom Int Airport, moving north at 20 mph.

  HAZARD...Quarter size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Austin, Round Rock, Cedar Park, Pflugerville, Austin Bergstrom Int
  Airport, Windemere, Tanglewood Forest, Manor, West Lake Hills,
  Rollingwood, Mustang Ridge, Onion Creek, Barton Creek, Hornsby 
  Bend, Manchaca, Sunset Valley, San Leanna, Creedmoor, Wells 
  Branch, and McKinney Falls State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 3051 9786 3047 9785 3045 9782 3043 9776
      3045 9774 3046 9769 3048 9768 3048 9764
      3050 9760 3047 9752 3011 9761 3009 9763
      3010 9781 3023 9786 3052 9788
TIME...MOT...LOC 2257Z 185DEG 15KT 3017 9771 

HAIL...1.00IN
WIND...<50MPH
 
$$

BF
2 follow-up statements
566 
WWUS54 KEWX 242329
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
629 PM CDT Sun May 24 2020

TXC453-250000-
/O.CON.KEWX.SV.W.0128.000000T0000Z-200525T0000Z/
Travis TX-
629 PM CDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL TRAVIS COUNTY...

At 629 PM CDT, a severe thunderstorm was located near Austin, moving
north at 15 mph.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Austin, Round Rock, Cedar Park, Pflugerville, Windemere, Austin
Bergstrom Int Airport, Manor, West Lake Hills, Rollingwood, Barton
Creek, Hornsby Bend, Sunset Valley, Wells Branch, Del Valle, Pilot
Knob, Camp Mabry, McKinney Falls State Park, Lost Creek and
Jollyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 3051 9786 3047 9785 3045 9782 3043 9776
      3045 9774 3046 9769 3048 9768 3048 9764
      3050 9760 3047 9752 3014 9761 3015 9771
      3019 9781 3023 9786 3052 9788
TIME...MOT...LOC 2329Z 185DEG 15KT 3031 9770 

HAIL...1.00IN
WIND...<50MPH
 
$$

BF
475 
WWUS54 KEWX 242344
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
644 PM CDT Sun May 24 2020

TXC453-250000-
/O.CON.KEWX.SV.W.0128.000000T0000Z-200525T0000Z/
Travis TX-
644 PM CDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL TRAVIS COUNTY...

At 644 PM CDT, a severe thunderstorm was located near Austin, moving
north at 15 mph.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Austin, Round Rock, Pflugerville, Windemere, Austin Bergstrom Int
Airport, Manor, West Lake Hills, Rollingwood, Hornsby Bend, Sunset
Valley, Wells Branch, Del Valle, Pilot Knob, Camp Mabry, McKinney
Falls State Park, Jollyville and Lost Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 3043 9776 3045 9774 3046 9769 3048 9768
      3048 9764 3050 9760 3047 9752 3014 9761
      3015 9771 3019 9781 3023 9786
TIME...MOT...LOC 2344Z 185DEG 15KT 3037 9769 

HAIL...1.00IN
WIND...<50MPH
 
$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:49 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, May 24, 2:49 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
249 PM CDT Sun May 24 2020

.SHORT TERM (Tonight through Monday Night)...
An area of showers and storms along the Highway 77 corridor
continues early this afternoon. Deeper moisture along with daytime
heating has allowed for scattered convection, some likely producing
heavy rainfall, to develop and move northward over the mentioned
area. Hi-res models generally show this convection continuing for
another couple hours, then gradually weakening. We will need to
monitor for the possibility of any outflow boundaries propagating
westward to serve as an additional focus for convection for counties
along and east of I-35/I-37.

Farther west, convection continues to develop over the higher
terrain of Mexico to the west of the Rio Grande. The overall setup
is fairly similar to yesterday, with steep mid-level lapse rates,
plenty of instability with MLCAPE around 3500 J/kg but with a
marginal amount of shear. Despite the lack of shear, the chance for
severe weather along the Rio Grande plains and southern Edwards
Plateau looks decent this afternoon and evening. Val Verde county is
already under Severe Thunderstorm Watch #218 until 8 PM this
evening.

As we head into the late evening and overnight hours, the activity
moving out of the Rio Grande plains should manage to develop into a
complex of thunderstorms while moving eastward. The global models
are in fairly good agreement in showing this scenario and indeed the
latest GOES Differential WV loop does show what appears to be a
shortwave trough axis moving through the Big Bend and northern
Mexico. The mesoscale models differ in where the convection will
initially develop, but do all show some activity developing near the
Rio Grande and moving eastward overnight. Suspect we could see a few
severe storms during the overnight hours, especially if the
convection congeals into an MCS. While there would be a concern for
large hail, damaging thunderstorm would be also be favored. Frequent
lightning and heavy rainfall will also accompany the stronger
storms.

On Monday, the flow aloft manages to strengthen some as a trough
axis drops southward into far west Texas. The models again show a
similar scenario where convection develops over the Rio Grande
plains or southern Edwards Plateau during the early evening hours.
Convection chances look very good as we will also have additional
lift provided by a cold front moving in from the northwest. We will
again show high rain chances across most of south central Texas from
late Monday evening, through the overnight hours and into early
Tuesday morning.

&&

.LONG TERM (Tuesday through Sunday)...
As model trends have shifted the more elevated period for higher QPF
potential along the cold front and larger upper disturbance, so goes
the increase in QPF for Tuesday morning over southeast counties.
Otherwise the daily QPF trends should not show much change in the
long-term part of the forecast.

As the past several rounds of convection have been driven by winds
and thus pushing activity eastward faster, concerns for cumulative
precipitation runoff concerns have eased in the medium range as well.
In hindsight, the weekend period continuing through Wednesday should
reflect several broad areas of 2-5 inch with isolated higher
pockets mostly as projected, but the lower end of the forecast
totals should end up being more common, and a few locations may end
up with totals below half an inch through the period. This is a
typical dilemma for late May upper trough patterns, and especially
those that are temporarily cut off from the polar westerlies aloft
and driven by MCV influences. With the front on the heels of the
late Monday night storm complex, there is a good chance that rain
chances will wane further for the period from Tuesday afternoon
through Wednesday. Mid week rain chances should continue to contract
NEwd towards the now more compact upper low forecast over the Red
River Valley by 00Z Thursday.

Unstable NW flow aloft on the back-side of the upper low late in the
week as it leans east to the Ark-La-Tex; then, Friday, a high
amplitude pattern over the Wrn US results in a retrogression of the
upper low that by this time is showing a good signal of filling in
and weakening. After low PoP slight boost of mostly slight chances
carry into Thursday night, Friday and Saturday PoPs show a slight
bump in rain chances, but mainly for the air mass diurnal variety.
The ECM trends for next weekend continued an even more stable
picture, with the 12Z run depicting a large upper ridge establishing
dominance over Central and West TX by Saturday.

Given the expectation of more reductions in the long term, a subtle
bump was given to high temp forecasts versus the guidance blends
from Tuesday onward.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  84  66  81  64 /  80  50  70  60  30
Austin Bergstrom Intl Airport  68  83  66  81  63 /  80  50  70  60  30
New Braunfels Muni Airport     70  84  65  81  63 /  80  40  70  60  30
Burnet Muni Airport            68  82  63  78  61 /  80  40  70  60  20
Del Rio Intl Airport           70  88  67  86  64 /  60  20  60  30  10
Georgetown Muni Airport        68  82  65  79  64 /  70  50  70  60  30
Hondo Muni Airport             69  85  65  85  63 /  80  30  70  40  20
San Marcos Muni Airport        68  83  65  81  62 /  80  40  70  60  30
La Grange - Fayette Regional   71  85  67  82  64 /  70  60  70  70  40
San Antonio Intl Airport       70  85  66  82  64 /  70  40  80  60  20
Stinson Muni Airport           71  85  67  82  65 /  70  40  70  60  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Platt
Long-Term...Oaks
Decision Support...YBVP
Hazardous weather outlook, May 24, 3:22 AM CDT, 14 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
322 AM CDT Sun May 24 2020

TXZ171>173-183>194-202>209-217>225-228-250830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
322 AM CDT Sun May 24 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There is a slight risk of severe thunderstorms late this afternoon
through tonight. Hail in excess of 1 inch (perhaps as large as 2
inches west of a line from Rock Springs to Eagle Pass) and
damaging wind gusts as well as locally heavy rain potentially
leading to minor flooding impacts are all possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rain chances continue through Tuesday. Strong storms and locally
heavy rainfall will return to the forecast on Monday night into
Tuesday. Although Wednesday looks less wet, shower and
thunderstorm chances will remain in the forecast Thursday into
next weekend and concerns for flooding may return.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today through tonight and
again Monday night.

In the hours before

Local storm report, May 24, 4:17 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             1 W GIDDINGS            30.18N 96.95W
05/24/2020  E1.00 INCH       LEE                TX   PUBLIC

            QUARTER HAIL ONGOING AT A GAS STATION JUST
            WEST OF DOWNTOWN GIDDINGS.

&&

AAT
Special weather statement, May 24, 4:33 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
433 PM CDT Sun May 24 2020

TXZ193-242215-
Bastrop TX-
433 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BASTROP COUNTY UNTIL 515
PM CDT...

At 432 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosanky, or 8 miles south of Bastrop, moving northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bastrop, Smithville, Circle D-KC Estates, Camp Swift, Rosanky, Upton,
Phelan, Bastrop State Park, Hills Prairie, Rockne, Togo, Watterson,
Alum Creek, Red Rock, and Buescher State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2988 9726 2995 9745 3022 9734 3013 9707
TIME...MOT...LOC 2132Z 205DEG 16KT 2999 9732

BF
Special weather statement, May 24, 4:43 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
443 PM CDT Sun May 24 2020

TXZ183-242230-
Val Verde TX-
443 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles southeast of Sheffield to 9 miles
north of Dryden. Movement was southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Pumpville and Pandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

LAT...LON 3029 10176 3028 10098 2976 10171 2978 10176
TIME...MOT...LOC 2143Z 304DEG 10KT 3056 10153 3018 10205

BF
Special weather statement, May 24, 4:57 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
457 PM CDT Sun May 24 2020

TXZ193-194-209-242245-
Bastrop TX-Fayette TX-Lee TX-
457 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BASTROP...SOUTH
CENTRAL LEE AND CENTRAL FAYETTE COUNTIES UNTIL 545 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm near
Muldoon, or 8 miles west of La Grange, moving north at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
La Grange, Smithville, Muldoon, Rabbs Prairie, Serbin, Warda, Plum,
Northrup, West Point, Winchester, and Kirtley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2982 9691 2983 9712 3014 9714 3013 9684
TIME...MOT...LOC 2157Z 184DEG 19KT 2990 9702

BF
Special weather statement, May 24, 5:13 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
513 PM CDT Sun May 24 2020

TXZ202-217-242300-
Maverick TX-Kinney TX-
513 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KINNEY AND NORTHERN
MAVERICK COUNTIES UNTIL 600 PM CDT...

At 513 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Quemado to Rosita. Movement
was northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eagle Pass, Quemado, Chula Vista, Paloma, Darling, Radar Base,
Normandy, Rosita, Fabrica, Las Quintas Fronterizas, Siesta Acres,
Eidson Road, Elm Creek, and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

LAT...LON 2855 10041 2858 10040 2861 10045 2864 10045
      2867 10050 2874 10051 2876 10053 2882 10055
      2883 10058 2890 10060 2891 10064 2910 10067
      2917 10078 2922 10078 2928 10073 2881 10011
      2868 10011 2851 10038
TIME...MOT...LOC 2213Z 224DEG 22KT 2897 10086 2862 10040

BF
Special weather statement, May 24, 5:53 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
553 PM CDT Sun May 24 2020

TXZ184>186-242345-
Kerr TX-Edwards TX-Real TX-
553 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KERR...NORTHEASTERN
EDWARDS AND NORTHERN REAL COUNTIES UNTIL 645 PM CDT...

At 553 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vance, or 15 miles northwest of Leakey, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Vance and Prade Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2973 9995 2983 10012 3029 10003 3011 9955
TIME...MOT...LOC 2253Z 215DEG 34KT 2985 9998

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde44 min
May 23, 7:57 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala48 min
May 23, 8:09 PM CDTSevere Thunderstorm WarningEWXMaverick66 min
May 23, 8:41 PM CDTSpecial Weather StatementEWXMedina, Uvalde64 min
May 23, 9:05 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde40 min
May 23, 9:09 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 23, 9:45 PM CDTSpecial Weather StatementEWXBexar, Comal60 min
May 23, 10:10 PM CDTSpecial Weather StatementEWXMaverick, Zavala65 min
May 23, 10:25 PM CDTSevere Thunderstorm WarningEWXMaverick30 min
May 23, 11:21 PM CDTSpecial Weather StatementEWXZavala39 min
May 23, 11:46 PM CDTSpecial Weather StatementEWXUvalde, Zavala44 min
May 24, 12:29 AM CDTSpecial Weather StatementEWXFrio46 min
May 24, 12:48 AM CDTSpecial Weather StatementEWXDimmit42 min
May 24, 1:19 AM CDTSpecial Weather StatementEWXFrio41 min
May 24, 1:21 AM CDTSpecial Weather StatementEWXDimmit39 min
May 24, 1:47 AM CDTSpecial Weather StatementEWXDimmit43 min
May 24, 2:13 PM CDTSpecial Weather StatementEWXWilliamson47 min
May 24, 3:32 PM CDTSpecial Weather StatementEWXWilliamson43 min
May 24, 3:45 PM CDTSpecial Weather StatementEWXBastrop45 min
May 24, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
May 24, 3:59 PM CDTSpecial Weather StatementEWXLee46 min
May 24, 4:12 PM CDTSevere Thunderstorm WarningEWXLee33 min
May 24, 4:33 PM CDTSpecial Weather StatementEWXBastrop42 min
May 24, 4:43 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 4:57 PM CDTSpecial Weather StatementEWXFayette48 min
May 24, 5:13 PM CDTSpecial Weather StatementEWXMaverick47 min
May 24, 5:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 24, 5:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee57 min
May 24, 5:53 PM CDTSpecial Weather StatementEWXReal52 min
May 24, 6:02 PM CDTSpecial Weather StatementEWXZavala43 min
May 24, 6:13 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 6:17 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde58 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson67 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningEWXMaverick51 min
May 24, 6:46 PM CDTSpecial Weather StatementEWXBandera, Medina44 min
May 24, 6:50 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 24, 6:54 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson66 min
May 24, 6:57 PM CDTSevere Thunderstorm WarningEWXBandera, Medina42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.